MathSciNet Relay Station
MathSciNet bibliographic data
MR1397000 (97h:90014) 90A14 (47H10 47N10 54H25 90D44)
Wu, Xian A new fixed point theorem and its applications. Proc. Amer. Math. Soc. 125 (1997), no. 6, 1779–1783.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement